# SDR AALA202303155581

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 67,297 hours, 30,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT WINDOW EXIT LIGHT INOPERATIVE. MAINTENANCE REPLACED LEFT WINDOW EXIT LIGHT PER AMM 33-15-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
